# SDR WX0A2024022631965

- Difficulty date: February 24, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 53,322 hours, 33,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 932462
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY CAPACITY TEST FAILED FIN 10WL, 11WL,12WL, 13WL. / REMOVED AND REPLACED 10WL,11WL,12WL,13WL EPSU BATTERIES PER AMM 33-51-38-400-002-A AND AMM 33-51-38-000-002-A OPS CHECK GOOD"
